On the Estimation of Spectral Functionals of the Fourth Order for Stationary Random Fields

Authors

  • Lyudmyla Sakhno Taras Shevchenko National University of Kyiv

DOI:

https://doi.org/10.17713/ajs.v49i4.1136

Abstract

This paper is concerned with the estimation of integral functionals of the fourth order spectral densities for stationary random fields based on tapered data. The considered functionals are related, in particular, to the problem of parameter estimation in the spectral domain. The main focus is on the bias of the proposed estimators, conditions for their consistency are also discussed.

Published

2020-04-13

How to Cite

Sakhno, L. (2020). On the Estimation of Spectral Functionals of the Fourth Order for Stationary Random Fields. Austrian Journal of Statistics, 49(4), 106-116. https://doi.org/10.17713/ajs.v49i4.1136

Issue

Section

Special Issue CDAM conference